# SDR HYIA20241213001

- Difficulty date: December 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N566CA
- Make and model: Tecnam P2012
- Aircraft serial: 009US
- Aircraft time: 3,213 hours, 3,331 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 21221400702000
- Part serial: 20241220
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED WINDSHIELD DEFROST OVERHEAT WARNING LIGHT ON IN FLIGHT ACCOMPANIED BY STRONG ELECTRICAL BURNING SMELL. MAINTENANCE INSPECTED AND FOUND THE COCKPIT HEAT ASSEMBLY INOP.   UNIT WAS REPLACED WITH NO ADDITIONAL DEFECTS.
